Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Yuri I. Manin
Title: Frobenius manifolds, quantum cohomology, and moduli spaces
Additional book information Amer. Math. Soc., Providence, RI, 1999, xiii + 303 pp., ISBN 0-8218-1917-8, $55.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Ezra Getzler
Affiliation: Northwestern University
Email: getzler@math.northwestern.edu
Journal: Bull. Amer. Math. Soc. 38 (2001), 101-108
PII: S 0273-0979(00)00888-0
Published electronically: October 2, 2000
Review copyright: © Copyright 2000 American Mathematical Society